# SDR VNAA202205261111

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Unserviceable
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL RECORD CORRECTION: INSTALLED FWD AND AFT SPIGOT ASSEMBLIES AND SERRATED PLATES IAW CRJ 900 AMM 53-21-23-400-803-A03. ADJUSTED SERRATED PLATES BY ADDING SHIMS TO BOTH PLATES. INSTALLED FWD AND AFT SPIGOT BEARING ASSEMBLIES IAW CRJ 900 AMM 53-21-23-400-803. FWD AND AFT BEARING NOW SPINS FREELY WHEN DOOR IS FULLY LATCHED. PERFORMED FUNCTIONAL TEST OF THE PASSENGER DOOR AND ADJUSTED PULL-IN LEVER STOP IAW CRJ 900 AMM 52-11-00-720-802-A01. ALL CHECKS GOOD.
